# SDR ANCF2015041401

- Difficulty date: April 13, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N729AV
- Make and model: Airbus A321-231
- Aircraft serial: 6399
- Aircraft time: 477,997 hours, 606 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK, A STRONG NOISE WAS HEARD & WHEEL N W STRG FAULT ON ECAM.  IAW AMM 32-51-00-720-003 RESET N SKIT NWS SWITCH LANDING YEAR CONTROL PANEL WAS PERFORMED.   RESET SATISFACTORY & IAW AMM 32-46-00-740-001 BITE TEST BSCW WAS PERFORMED SATISFACTORY.
